# SDR ASAA2023042743048

- Difficulty date: April 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 55,563 hours, 16,385 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH006256
- Condition: Failed
- Location: #1 Engine
- Part time: 40,817 hours, 18,125 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEN NO.1 CAME OFF LINE DURING DESCENT AND WOULD NOT RECONNECT TO THE BUS. APU WAS STARTED IAW QRH AND WAS CONNECTED TO THE L BUS. GROUNDED - YES. REMOVED AND REPLACED #1 ENG IDG IAW BOEING 737-800 AMM 24-11-11.
